# SDR AALA20010301

- Difficulty date: February 18, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 100201021000
- Condition: Defective
- Location: Ee Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CUR - FLT 950 - EN ROUTE GRU-JFK - DETECTED SMOKE IN CABIN.  AIR INTERRUPTED, DIVERTED CRU AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED STANDBY INVERTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
